Article citationsMore>>

T. Kaczorek, “An Extension of the Cayley-Hamilton Theorem for a Standard Pair of Block Matrices,” Applied Mathematics and Computation Sciences, Vol. 8, No. 3, 1998, pp. 511-516.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.